# SDR FDEA201002190455

- Difficulty date: February 19, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 61,544 hours, 12,984 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strap
- Part number: ARB0029508
- Condition: Cracked
- Location: Te Flap Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP INBD HINGE TENSION STRAP FOUND CRACKED.  RT WING OTBD FLAP INBD HINGE CRACKED TENSION STRAP.  R & R WITH A NEW TENSION STRAP IAW EO NR 1-5750-7-5004, REV 3, PART 2.  REPAIR CLASSIFIED MINOR REPAIR IAW GMM 6-2-100, REVISION 109.
